MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451530H0
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the packaging for a 5f100cm sidewinder simmons 1 (sim1) tempo diagnostic catheter was found damaged upon opening.An image was provided which displays a torn inner package.Another 5f100cm sim1 tempo diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and opened according to the instructions for use (ifu).No damage was found on the device itself.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the packaging for a 5f100cm sidewinder simmons 1 (sim1) tempo diagnostic catheter was found damaged upon opening.An image was provided which displays a torn inner package.Another 5f100cm sim1 tempo diagnostic catheter was used as a replacement.There were no reported injuries to the patient.The device was stored and opened according to the instructions for use (ifu).No damage was found to the device itself.One image was sent for review, and it shows the catheter mounted on cardboard inside the pouch, with the pouch showing a torn condition.No other details were observable in the image provided.Based on the available photograph, there is insufficient information to determine whether a manufacturing-related issue is present.The cath tempo 5f sim 1 100cm device involved in the reported complaint was subsequently returned for investigation.Visual inspection identified that the pouch bag in which the unit was received exhibited a tear rupture.The received unit was contained within this torn pouch at the time of evaluation.The product analysis did not find evidence to suggest that the observed condition was related to the manufacturing or design process.The reported ¿packaging/pouch/box ¿ frayed/split/torn ¿ inner package¿ was found during the product evaluation.The exact cause of the reported event cannot be found, and handling factors cannot be excluded as a potential contributing factor.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿do not use if package is open or damaged.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24164346
Report Number9616099-2026-00140
Device Sequence Number15770204
Product Code DQO
UDI-Device Identifier10705032008563
UDI-Public(01)10705032008563(17)260731(10)18233890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue Number451530H0
Device Lot Number18233890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F100CM SIM1 TEMPO DIAGNOSTIC CATHETER.
Patient SexUnknown